Alert archive / Texas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 59, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 30, 2022, 6:27 PM CDT for Edwards County, Real County, Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2022, 6:27 PM CDT (23:27 UTC)
- Expired
- Apr 30, 2022, 7:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Edwards County, TX, Real County, TX
The radar
The Laughlin AFB radar (KDFX), 65 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 11.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2495 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
191
WUUS54 KEWX 302327
SVREWX
TXC137-385-010030-
/O.NEW.KEWX.SV.W.0059.220430T2327Z-220501T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
627 PM CDT Sat Apr 30 2022
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Central Edwards County in south central Texas...
Northwestern Real County in south central Texas...
* Until 730 PM CDT.
* At 626 PM CDT, a severe thunderstorm was located 7 miles northwest
of Barksdale, or 16 miles south of Rocksprings, moving northeast at
15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Vance, Barksdale, Devil's Sinkhole State Natural Area and Prade
Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2966 10010 2975 10028 3013 10014 2992 9974
TIME...MOT...LOC 2326Z 207DEG 14KT 2978 10015
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RUNYEN4 follow-up statements
839
WWUS54 KEWX 302339
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
639 PM CDT Sat Apr 30 2022
TXC137-385-010030-
/O.CON.KEWX.SV.W.0059.000000T0000Z-220501T0030Z/
Edwards TX-Real TX-
639 PM CDT Sat Apr 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL EDWARDS AND NORTHWESTERN REAL COUNTIES...
At 639 PM CDT, a severe thunderstorm was located near Vance, or 17
miles southeast of Rocksprings, moving northeast at 15 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Vance, Barksdale, Devil's Sinkhole State Natural Area and Prade
Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2966 10010 2980 10026 3013 10014 2992 9974
2967 10009
TIME...MOT...LOC 2339Z 232DEG 14KT 2979 10008
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RUNYEN102
WWUS54 KEWX 302353
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
653 PM CDT Sat Apr 30 2022
TXC137-385-010030-
/O.CON.KEWX.SV.W.0059.000000T0000Z-220501T0030Z/
Edwards TX-Real TX-
653 PM CDT Sat Apr 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTH CENTRAL EDWARDS AND NORTHWESTERN REAL COUNTIES...
At 652 PM CDT, a severe thunderstorm was located over Vance, or 17
miles west of Leakey, moving northeast at 15 mph.
THIS IS A DESTRUCTIVE STORM FOR VANCE.
HAZARD...Baseball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Vance, Barksdale and Prade Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 2968 10009 2983 10014 3005 10000 2992 9974
2969 10006
TIME...MOT...LOC 2352Z 243DEG 13KT 2981 10003
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RUNYEN795
WWUS54 KEWX 010004
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
704 PM CDT Sat Apr 30 2022
TXC137-385-010030-
/O.CON.KEWX.SV.W.0059.000000T0000Z-220501T0030Z/
Edwards TX-Real TX-
704 PM CDT Sat Apr 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTH CENTRAL EDWARDS AND NORTHWESTERN REAL COUNTIES...
At 703 PM CDT, a severe thunderstorm was located over Vance, or 16
miles southeast of Rocksprings, moving northeast at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Vance, Barksdale and Prade Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 2968 10009 2983 10014 3005 10000 2992 9974
2969 10006
TIME...MOT...LOC 0003Z 207DEG 14KT 2985 10001
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RUNYEN279
WWUS54 KEWX 010017
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
717 PM CDT Sat Apr 30 2022
TXC137-385-010030-
/O.CON.KEWX.SV.W.0059.000000T0000Z-220501T0030Z/
Edwards TX-Real TX-
717 PM CDT Sat Apr 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTH CENTRAL EDWARDS AND NORTHWESTERN REAL COUNTIES...
At 717 PM CDT, a severe thunderstorm was located near Vance, or 16
miles southeast of Rocksprings, moving northeast at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Vance, Barksdale and Prade Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 2983 10007 3005 10000 2992 9974 2969 10006
TIME...MOT...LOC 0017Z 211DEG 13KT 2989 9998
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RUNYENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 2:04 PM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Apr 30, 2:04 PM CDT, 4 hours 23 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 204 PM CDT Sat Apr 30 2022 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Tonight through Sunday night) Issued at 132 PM CDT Sat Apr 30 2022 Two different weather features will drive the weather in the short term. The first of these is a cold front currently located from south of Rocksprings to Kerrville to Blanco to Georgetown. A prefrontal boundary moved through the morning and helped clear out much of the cloud cover a bit earlier than expected. The front itself had been making decent progress to the south and east through the morning, but has finally begun to slow down as expected. Most of the mesoscale models show the front becoming stationary very near where it is currently located before lifting back to the north late tonight. Some showers have already tried and failed to develop across Bell County to our north and additional showers and storms are expected this afternoon thanks to the ample heating the area is now seeing. The HRRR, depending on the run has shown isolated showers and thunderstorms along the whole length of the front in our area from the Rio Grande right through the Austin Metro area. This is supported by other models, with some like the Texas Tech WRF, lingering showers and storms late into the overnight in areas like Williamson and Lee Counties. In addition, the Texas Tech WRF and one or two of the other mesoscale models show additional shower and possibly thunderstorm activity across parts of the Rio Grande Plains overnight. Have lower confidence in this activity, but have maintained a 20 PoP out west to cover the chance given that the NBM picked up on this activity as well. Any storms that do develop this afternoon have a chance to become strong to severe. While shear is limited, which will likely lead to more pulse type convection (a storm forms, strengthens, then dies), there is plenty of CAPE around with anywhere between 1500 j/KG to 2500 j/KG along with fair lapse rates around 7 C/km. Large hail will be the primary hazard, with damaging winds secondary. One note, the HRRR does depict some afternoon development along the Serranias del Burro mountains later today. Typically when upper flow is more zonal and weak, like it is today, these storms tend to take a hard right turn and stay in Mexico. It may be a different story on Sunday. SPC has a band of Marginal Risk area across much of our CWA ahead of the surface boundary to account for the severe risk. As mentioned above the front draped across our area this afternoon will lift back north overnight as a warm front allowing Gulf moisture to surge northward. Some isolated showers/drizzle may be ongoing Sunday morning especially across parts of the Hill Country and Rio Grande Plains. By late in the day an upper level shortwave will approach West Texas and begin to interact with the dryline to produce thunderstorms from the Texas Panhandle down to the Big Bend. Storms should be firing in these areas west of Val Verde county by 4pm, with the activity working eastward by 6pm lasting into the overnight hours. Models show a bit of a mixed solution with how storms will evolve overnight. Most keep activity confined to Val Verde County and close to the Rio Grande, while a few (notably the NSSL WRF) bring a few isolated storms close to the HWY 281 corridor during the overnight hours Sunday into Monday morning. The best atmosphere will be along the Rio Grande and across West Texas where similar CAPE and lapse rates to today will be met with better shear (40-50 knots worth) which should help sustain storms longer tomorrow. There may also be some Serranias del Burro supercells again tomorrow, and with the upper flow turning more out of the southwest and increasing ahead of the main trough they should have a better chance at crossing into Kinney and Maverick counties late in the day. Models do show convective parameters decreasing the further east towards HWY 281 and I-35 corridor which supports the SPC updates to the convective outlook for their Day 2 which highlights Val Verde county with a Slight Risk, and generally a line from Leakey to Uvalde to Eagle Pass westward with a Marginal risk. Any storms that do form could produce a quick downpour either Saturday or Sunday with some areas picking up a quick 1/3 to 1 inch of precipitation while most of the rest of the area remains dry. Afternoon highs will range from the low 80s to near 90 each day - cooler where cloud cover sticks around and warmer in places that see more sunshine. && .LONG TERM... (Monday through Friday) Issued at 132 PM CDT Sat Apr 30 2022 Our stretch of active weather will look to continue into the month of May as several key features act to focus showers and scattered thunderstorms over the CWA this week. On Monday, remnant showers and thunderstorms from overnight convection may be moving through the CWA, generally from west to east by midday then through the eastern zones by mid afternoon. At this time, severe storms are not anticipated but SPC does have a Day 3 Marginal Risk for portions of the Southern Edwards Plateau and the western Hill Country. Primary threats would be large hail and damaging winds, but the threat appears to be highly conditional at this time. Once the 500mb shortwave moves through Monday afternoon, we should remain under largely west-southwesterly mid-level flow into the day on Tuesday. Our next weather maker should arrive by midweek, Wednesday/Thursday, as an upper-level low deepens over the central Rockies. This will act to send at least one and maybe even a couple of shortwave disturbances through South-Central Texas Wednesday and Thursday. Wednesday may provide the best threat for scattered thunderstorms as the southern branch of the 300mb jet sets up over central Texas, placing much of South-Central Texas within the favorable right entrance region. Model forecast soundings indicate rich boundary layer moisture with dewpoints surging into the mid to upper 60s and even some lower 70s sprinkled in over the Coastal Plains on Wednesday. One item of note is the very steep mid-level lapse rates depicted by the GFS Wednesday evening, which would be quite favorable for a severe threat, given modest instability and favorable deep-layer shear over the Hill Country and the Rio Grande Plains (30-50 kts). One more item of note is the fairly high PWATs that will be in place over much of the area by midweek. If storms can grow upscale, locally heavy rainfall is possible. Obviously, we'll take pretty much anything we can get at this point, as much of the region remains within D2 to D4 drought. Beyond Thursday, the region may transition into a bit of a northwesterly flow regime, but models differ on the evolution of the pattern at this time. We should be able to keep rain chances in the forecast though through much of this upcoming week. && .AVIATION... (18Z TAFS) Issued at 1239 PM CDT Sat Apr 30 2022 Skies continue to clear at the TAF sites as the pre-frontal boundary has helped erode the cloud cover through the late morning hours. Some residual clouds around SAT and DRT should lift over the next hour or so. The big question for this TAF package will be just how far south the front gets in the short term. The front is currently along a line from ECU (Rocksprings) to T82 (Fredericksburg) to RYW (Lago Vista). Behind the front at AQO (Llano) winds are out of the north around 10 knots. Visible satellite show a thin line of cumulus along the front but radar shows little to no precipitation at this point. If the front continues to advance south it will reach AUS between 19z and 20z and could bring about a northerly wind shift. Mesoscale models hang up the front basically where it is currently located through the afternoon though. Have kept more of an easterly wind at AUS to split the difference, but TAF updates may be needed if the front continues to sag south. Regardless of where the front is mesoscale models do show some isolated showers and storms developing along it this afternoon so have introduced VCTS into the TAFs at AUS for late this afternoon and evening. Other than the front, the typical spring time pattern of overnight MVFR and possibly IFR cigs returns between 06z and 08z at all TAF sites and should remain through the mid-to-late morning on Sunday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 69 87 70 85 / 30 20 30 40 Austin Bergstrom Intl Airport 68 87 70 86 / 30 20 20 40 New Braunfels Muni Airport 69 87 71 87 / 10 20 20 30 Burnet Muni Airport 66 85 69 83 / 20 30 30 50 Del Rio Intl Airport 72 86 72 91 / 20 30 50 30 Georgetown Muni Airport 66 86 70 85 / 20 30 20 40 Hondo Muni Airport 69 89 71 87 / 20 20 40 50 San Marcos Muni Airport 69 87 70 86 / 20 20 20 30 La Grange - Fayette Regional 70 87 72 88 / 20 20 10 20 San Antonio Intl Airport 70 87 71 84 / 10 20 30 40 Stinson Muni Airport 72 89 73 89 / 10 20 30 40 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...Treadway Long-Term...Morris Aviation...Treadway
Hazardous weather outlook, Apr 30, 5:57 AM CDT, 12 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 557 AM CDT Sat Apr 30 2022 TXZ171>173-183>194-202>209-217>225-228-011100- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 557 AM CDT Sat Apr 30 2022 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. One or two widely scattered thunderstorms are possible this afternoon and evening across the Edwards Plateau and Texas Hill Country. If storms can form they may be on the strong side with large hail and damaging winds the main hazards. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A few strong to severe thunderstorms are possible again late Sunday afternoon and evening for areas generally along and west of a Del Rio to Rocksprings line. The main severe weather concerns will be damaging winds and large hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Apr 30, 4:52 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
452 PM CDT SAT APR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL 2 SW HUTTO 30.53N 97.56W
04/30/2022 U1.75 INCH WILLIAMSON TX PUBLIC
REPORT FROM MPING: GOLF BALL (1.75 IN.).
&&Local storm report, Apr 30, 4:53 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
453 PM CDT SAT APR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL HUTTO 30.55N 97.54W
04/30/2022 E1.25 INCH WILLIAMSON TX PUBLIC
&&
MBSpecial weather statement, Apr 30, 5:32 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
532 PM CDT Sat Apr 30 2022
TXZ173-302300-
Williamson TX-
532 PM CDT Sat Apr 30 2022
...A strong thunderstorm will impact portions of east central
Williamson County through 600 PM CDT...
At 532 PM CDT, Doppler radar was tracking a strong thunderstorm near
Granger Dam, or near Granger, moving east at 10 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Granger, Granger Dam, Laneport, Hoxie, Waterloo, Sandoval and Hare.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3074 9728 3074 9727 3063 9722 3061 9742
3073 9748 3078 9740
TIME...MOT...LOC 2232Z 249DEG 10KT 3070 9738
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
RUNYENLocal storm report, Apr 30, 5:56 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
556 PM CDT SAT APR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 4 W COUPLAND 30.47N 97.47W
04/30/2022 E1.00 INCH WILLIAMSON TX PUBLIC
LOTS OF DIME TO QUARTER SIZED HAIL REPORTED
FROM THE BRUSHY CREEK RV PARK. DELAYED
REPORT, TIME ESTIMATED BY RADAR.
&&Special weather statement, Apr 30, 6:00 PM CDT, 27 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 600 PM CDT Sat Apr 30 2022 TXZ173-302315- Williamson TX- 600 PM CDT Sat Apr 30 2022 ...A strong thunderstorm will impact portions of east central Williamson County through 615 PM CDT... At 559 PM CDT, Doppler radar was tracking a strong thunderstorm near Granger Dam, or 10 miles northeast of Taylor, moving east at 15 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Granger Dam, Laneport, Sandoval, Hare and Hoxie. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3061 9722 3062 9735 3072 9734 3073 9727 TIME...MOT...LOC 2259Z 279DEG 11KT 3066 9728 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH RUNYEN
Special weather statement, Apr 30, 6:21 PM CDT, 6 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 621 PM CDT Sat Apr 30 2022 TXZ184-185-010000- Edwards TX-Real TX- 621 PM CDT Sat Apr 30 2022 ...A strong thunderstorm will impact portions of south central Edwards and southwestern Real Counties through 700 PM CDT... At 620 PM CDT, Doppler radar was tracking a strong thunderstorm near Barksdale, or 18 miles south of Rocksprings, moving northeast at 15 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Vance, Barksdale and Devil's Sinkhole State Natural Area. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2963 10011 2975 10027 3006 10010 2980 9975 TIME...MOT...LOC 2320Z 219DEG 15KT 2975 10014 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH RUNYEN
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 4:14 PM CDT | Special Weather Statement | EWX | Williamson | 46 min |
| Apr 30, 4:37 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 53 min |
| Apr 30, 5:08 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 22 min |
| Apr 30, 5:32 PM CDT | Special Weather Statement | EWX | Williamson | 28 min |
| Apr 30, 6:00 PM CDT | Special Weather Statement | EWX | Williamson | 15 min |
| Apr 30, 6:21 PM CDT | Special Weather Statement | EWX | Real | 39 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.